MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 31" (79 CM) APPX 3.3 ML, EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 31" (79 CM) APPX 3.3 ML, EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Model Number B1154
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The device involved is a 31" (79 cm) appx 3.3 ml, ext set w/clamp, rotating luer where it was reported that a general anesthesia was being delivered using intravenous medication via a syringe and infusion set in a syringe pump.The infusion set developed a leak, resulting in anesthetic solution being pumped out of the system and onto the floor and not into the patient.This was not noticed.Incident impact is sudden, uncontrolled partial emergence from anesthesia in the middle of a neurosurgical procedure.Therapy was resumed.There was no long-term patient impact reported.There was patient involvement but no patient harm.No additional information was provided.
 
Additional Manufacturer Narrative
The complaint of leaks can not be confirmed based on the the video provided by customer because the leaks appear to be coming from the non-icu product and physical sample was no received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot 6032751 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
31" (79 CM) APPX 3.3 ML, EXT SET W/CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17030205
Report Number9617594-2023-00219
Device Sequence Number17757221
Product Code FMG
UDI-Device Identifier00887709000599
UDI-Public(01)00887709000599(17)270601(10)6032751
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB1154
Device Catalogue NumberB1154
Device Lot Number6032751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE, MFR UNK.; UNSPECIFIED GENERAL ANESTHESIA, MFR UNK.
Patient SexUnknown